# SDR AALA20120112STL01

- Difficulty date: January 11, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 53,400 hours, 18,314 cycles
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

STL - CREW REPORTED LOSS OF RIGHT HYDRAULIC SYSTEM AND PRESSURE.  EMERGENCY DECLARED FLIGHT LANDED STL WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND DELTA P INDICATOR AT RIGHT HYDRAULIC SYSTEM PRESSURE MODULE BLOWN OUT CAUSING HYDRAULIC FAILURE.  REPLACED VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
